MathSciNet Relay Station
MathSciNet bibliographic data
MR2216470 (2007a:05125) 05C80
Amit, Alon; Linial, Nathan Random lifts of graphs: edge expansion. Combin. Probab. Comput. 15 (2006), no. 3, 317–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement